MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-XL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text: still implanted.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study database.Reportedly, a perceval plus valve size xl was implanted in the patient on (b)(6)2022.Based on the information received, patient had paravalvular regurgitation that started on (b)(6) 2023.The patient was hospitalized for evaluation of pvl identified in tte conducted on (b)(6) 2023, and discharged after examination.The event severity was considered mild, and no action has yet been taken.As reported, patient's clinical history included angina; systemic hypertension; dyslipidemia; obesity; tympanites (50 years ago); and patient was nyha class iii.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the sutureless valve pvf-xl has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the limited information available, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Based on the information available, no action has yet been taken and the valve remained implanted.As such, further investigation on the actual device cannot be performed either.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18439954
Report Number3005687633-2024-00096
Device Sequence Number4681643
Product Code LWR
UDI-Device Identifier08022057015396
UDI-Public(01)08022057015396(240)PVF-XL(17)251123
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight70 KG